# SDR DALA2017040302737

- Difficulty date: April 1, 2017
- Submitted: April 4, 2017
- Operation: Air carrier
- Aircraft: N713TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28173
- Aircraft time: 73,707 hours, 20,175 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bracket
- Condition: Cracked
- Location: R2 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCOVERED AFT END OF THE R1 DOOR SLIDE, UPPER HANGER BRACKET CRACKED.  REPLACED THE R1 DOOR SLIDE.
